# SDR SWAA2024021552055

- Difficulty date: February 14, 2024
- Submitted: February 15, 2024
- Operation: Air carrier
- Aircraft: N278WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36441
- Aircraft time: 55,287 hours, 33,266 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Panel
- Part number: UNKNOWN
- Condition: Elongated
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 193B HAS NUMEROUS ELONGATED FASTENER HOLES.<[01] REPLACED PANEL PER SRM 51-40-02;[02] INSPECTION C/W REPLACED PANEL PER SRM 51-40-02
